Table of Contents Author Guidelines Submit a Manuscript
TheScientificWorldJOURNAL
Volume 11, Pages 2106-2114
http://dx.doi.org/10.1100/2011/139494
Review Article

Misuse of Statistical Methods in 10 Leading Chinese Medical Journals in 1998 and 2008

1Department of Health Statistics, Second Military Medical University, Shanghai 200433, China
2Clinical Medicine, College of Basic Medicine, Shanghai Jiaotong University School of Medicine, Shanghai 200025, China

Received 17 May 2011; Accepted 14 October 2011

Academic Editor: Graham D. Dunn

Copyright © 2011 Shunquan Wu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shunquan Wu, Zhichao Jin, Xin Wei, et al., “Misuse of Statistical Methods in 10 Leading Chinese Medical Journals in 1998 and 2008,” TheScientificWorldJOURNAL, vol. 11, Article ID 139494, 9 pages, 2011. https://doi.org/10.1100/2011/139494.